Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Itching on the body with heating up. Is there a medication?

hi am david i have sufferd itching for 15 years when i start itching my body heats up its not like i have spots or that. my very privets heat ttup then later i come out on a prickley heat it becomes very inbareabale its starting to get me so down . ihave been to evey doctor payed had liver kidney checked and had ever cream that i can thing of. is there a tablet that can help me
Asked On : Mon, 28 Jan 2013
Answers:  2 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Hi there David.

I read your history & description of your itch & note that 15 years is indeed a long time to have suffered from an itch sans getting to the root of things.

For the moment as tablets are what yu are keen on & possibly be of more benefit for you, please take fexofenadine molecule 180 mg once/day & this should help you get rid of the itch.

Moreover, it is non-sedative & relatively safe & am sure your local pharmacist should be able to supply this sans prescription.

Here's wishing you a safe itch free life!

Dr Praveen Rodrigues MD
Answered: Mon, 28 Jan 2013
I find this answer helpful
Dermatologist Dr. Vijay Aithal's  Response
Hello.Seems like you've been having hives.Cause of the allergy needs to be ascertained.There are good anti allergy pills(called antihistamines) available to control the hives.
Answered: Mon, 28 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor